Ringing in the Ears after Treatment

OncoLink
Last Modified: June 8, 2012

Share article


Question

Since getting treatment for my cancer, I have ringing in the ears. Is there anything that will make this go away?

Answer

Alexander Lin, MD, Radiation Oncologist at Penn Medicine, responds:

Platinum-based chemotherapy can cause ringing in the ears. If you are receiving this type of chemotherapy currently, you may want to discuss your symptoms with your medical oncologist to see if changes in your chemotherapy dose or regimen should be considered.

This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Head and Neck Cancer Q&A Webchat transcript.


News
Post-Treatment Pain Linked to Head, Neck Cancer Outcomes

Aug 20, 2014 - Besides negatively affecting a patient's quality-of-life, the level of pain following treatment for head and neck cancer is associated with five-year survival and cancer recurrence, according to a study in the August issue of the Archives of Otolaryngology -- Head & Neck Surgery.



I Wish You Knew

Complementary & Alternative Medicine

View More



Blogs and Web Chats

OncoLink Blogs give our readers a chance to react to and comment on key cancer news topics and provides a forum for OncoLink Experts and readers to share opinions and learn from each other.




OncoLink OncoPilot

Facing a new cancer diagnosis or changing the course of your current treatment? Let our cancer nurses help you through!

Learn More